# SDR SWIA201127063

- Difficulty date: August 5, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 19,345 hours, 12,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING EXTERIOR AFT 2 EMERGENCY LIGHTS ARE OUT.  (FLT 5470)  RELAMPED EMERGENCY LIGHT.
